# SDR DALA12008325809

- Difficulty date: September 24, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 35,404 hours, 11,458 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Gouged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND DOOR 2L HAS 2 GOUGES IN SKIN PANEL FROM EXTERNAL HANDLE OPERATION.  R & R L2 DOOR EXTERNAL HANDLE SRM 51-40-02 AND ER/A 506549-14 REV ORIG.
